Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Headache before hitting head on wall, taken Advil. Want to make sure I do not have concussion

I hit my head about an hour ago on my wall. I had a headache before I hit my wall but I was just sitting back onto my pillows and hit my wall. It didn t seem to hit way to hard. The headache did get worse so I took a couple advil . I want to make sure I do not have a concussion and can get some sleep since its 2:22 Am. I am a hypocrondriac.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am pretty sure that there is no concussion. It can be easily ruled out if you do not have a visible swelling in your skull.

To rule out internal concussion on the brain, a plain CT of the brain is the investigation of choice. You may get one done to confirm.

Please relax and try to rest.

Apply ice packs on the area where you hit your head to the wall.

Get well soon.

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor